# SDR AWXA200601485

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 75,374 hours, 29,669 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

PHX - BURNING ODOR  - DURING 4-DAY CHECK, TECH APPLIED GROUND PWR AND NOTICED LIGHTS FLICKERING.  A FEW SECONDS WENT BY AND POWER WENT OFF. AFTER RESETTING POWER TO A/C PWR CAME BACK ON.  AS TECH WAS LEAVING A/C NOTICED FLAMES IN AFT GALLEY AREA.  PWR WAS SECURED TO A/C AND TECH WENT TO AFT GALLEY AREA AND NOTICED FLAMES IN AFT GALLEY NR 4 OVEN AREA.  TECH GRABBED A FIRE EXTINGUISHER AND DISCHARGED THE EXTINGUISHER TWICE, PUTTING OUT FIRE.  UPON INVESTIGATION  DISCOVERED THAT COLA HAD SPILLED IN DRY STORAGE AREA ABOVE OVEN AND MADE IT'S WAY DOWN TO CONNECTOR CAUSING CONNECTOR TO SHORT ACROSS PINS AND CAUSING FIRE.  MX REPLACED WIRING HARNESS AND CONNECTOR J5 AT AFT GALLEY OVEN NR 4 PER WDM 25-3-1-32 FIG 11 SEC
